Follow
Jie Han
Jie Han
School of Mathematics and Statistics, Beijing Institute of Technology
Verified email at bit.edu.cn - Homepage
Title
Cited by
Cited by
Year
Universality for bounded degree spanning trees in randomly perturbed graphs
J Böttcher, J Han, Y Kohayakawa, R Montgomery, O Parczyk, Y Person
Random Structures & Algorithms 55 (4), 854-864, 2019
482019
Minimum codegree threshold for Hamilton ℓ-cycles in k-uniform hypergraphs
J Han, Y Zhao
Journal of Combinatorial Theory, Series A 132, 194-223, 2015
392015
Minimum vertex degree threshold for loose Hamilton cycles in 3-uniform hypergraphs
J Han, Y Zhao
Journal of Combinatorial Theory, Series B 114, 70-96, 2015
382015
Decision problem for perfect matchings in dense 𝑘-uniform hypergraphs
J Han
Transactions of the American Mathematical Society 369 (7), 5197-5218, 2017
372017
Powers of tight Hamilton cycles in randomly perturbed hypergraphs
W Bedenknecht, J Han, Y Kohayakawa, GO Mota
Random Structures & Algorithms 55 (4), 795-807, 2019
352019
Hamiltonicity in randomly perturbed hypergraphs
J Han, Y Zhao
Journal of Combinatorial Theory, Series B 144, 14-31, 2020
302020
The maximum size of a non-trivial intersecting uniform family that is not a subfamily of the Hilton–Milner family
J Han, Y Kohayakawa
Proceedings of the American Mathematical Society 145 (1), 73-87, 2017
302017
Tilings in randomly perturbed graphs: Bridging the gap between Hajnal‐Szemerédi and Johansson‐Kahn‐Vu
J Han, P Morris, A Treglown
Random Structures & Algorithms 58 (3), 480-516, 2021
282021
Near perfect matchings in k-uniform hypergraphs
J Han
Combinatorics, Probability and Computing 24 (5), 723-732, 2015
272015
Minimum vertex degree thresholds for tiling complete 3-partite 3-graphs
J Han, C Zang, Y Zhao
Journal of Combinatorial Theory, Series A 149, 115-147, 2017
222017
Minimum Vertex Degree Threshold for‐tiling
J Han, Y Zhao
Journal of Graph Theory 79 (4), 300-317, 2015
212015
Perfect matchings in hypergraphs and the Erdos matching conjecture
J Han
SIAM Journal on Discrete Mathematics 30 (3), 1351-1357, 2016
202016
The multicolour size-Ramsey number of powers of paths
J Han, M Jenssen, Y Kohayakawa, GO Mota, B Roberts
Journal of Combinatorial Theory, Series B 145, 359-375, 2020
182020
Forbidding Hamilton cycles in uniform hypergraphs
J Han, Y Zhao
Journal of Combinatorial Theory, Series A 143, 107-115, 2016
182016
The complexity of perfect matchings and packings in dense hypergraphs
J Han, A Treglown
Journal of Combinatorial Theory, Series B 141, 72-104, 2020
17*2020
The number of Gallai k-colorings of complete graphs
J de Oliveira Bastos, FS Benevides, J Han
Journal of Combinatorial Theory, Series B 144, 1-13, 2020
152020
Near-perfect clique-factors in sparse pseudorandom graphs
J Han, Y Kohayakawa, Y Person
Electronic Notes in Discrete Mathematics 68, 221-226, 2018
132018
Covering and tiling hypergraphs with tight cycles
J Han, A Lo, N Sanhueza-Matamala
Combinatorics, Probability and Computing 30 (2), 288-329, 2021
122021
Near Perfect Matchings in -Uniform Hypergraphs II
J Han
SIAM Journal on Discrete Mathematics 30 (3), 1453-1469, 2016
122016
Clique-factors in sparse pseudorandom graphs
J Han, Y Kohayakawa, P Morris, Y Person
European Journal of Combinatorics 82, 102999, 2019
112019
The system can't perform the operation now. Try again later.
Articles 1–20